Netarsudil-Induced Honeycomb Keratopathy in an Eye With Iridocorneal Endothelial Syndrome.
Аннотация
PURPOSE: To describe a case of netarsudil-associated honeycomb keratopathy in a patient with iridocorneal endothelial (ICE) syndrome.
OBSERVATIONS: A 43-year-old male with a history of Cogan-Reese variant ICE syndrome presented with ocular irritation, foreign body sensation, blurred vision, photosensitivity, and discharge in the right eye 2 weeks after initiating topical netarsudil 0.02% for secondary angle-closure glaucoma. Slit lamp exam and anterior segment optical coherence tomography demonstrated diffuse reticular epithelial cysts, consistent with netarsudil-induced honeycomb keratopathy. Three weeks after netarsudil cessation, slit lamp exam showed complete resolution of corneal edema.
CONCLUSIONS AND
IMPORTANCE
Endothelial cell dysfunction in ICE syndrome may be a risk factor for patients to develop reversible netarsudil-induced honeycomb keratopathy. Ophthalmologists should exercise caution when prescribing netarsudil for glaucoma management in patients with pre-existing corneal pathologies, including those with ICE syndrome.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.